Hellinger consistency for a discrete prior

Walker, Stephen G. (2004) Hellinger consistency for a discrete prior. Pakistan Journal of Statistics, 21 (1). pp. 65-70. ISSN 1012-9367. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 02 Oct 2008 16:59
Last Modified: 25 Jun 2014 10:50
Resource URI: https://kar.kent.ac.uk/id/eprint/10586 (The current URI for this page, for reference purposes)
  • Depositors only (login required):